# SDR CA981125032

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Condition: Cracked
- Location: Engine Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAT SHIELD FOUND CRACKED ON THE AFT EDGE.
